Les travaux de G. V. Čudnovskiĭ sur les nombres transcendants
Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki no. 18  (1977), Talk no. 488, p. 274-292
@incollection{SB_1975-1976__18__274_0,
     author = {Waldschmidt, Michel},
     title = {Les travaux de G. V. \v Cudnovski\u\i\ sur les nombres transcendants},
     booktitle = {S\'eminaire Bourbaki : vol. 1975/76, expos\'es 471-488},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {18},
     year = {1977},
     note = {talk:488},
     pages = {274-292},
     zbl = {0345.10020},
     mrnumber = {439764},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1975-1976__18__274_0}
}
Waldschmidt, Michel. Les travaux de G. V. Čudnovskiĭ sur les nombres transcendants, in Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Talk no. 488, pp. 274-292. http://www.numdam.org/item/SB_1975-1976__18__274_0/

[1] D. Brownawell - a) Gel'fond's method for algebraic independence, Trans. Amer. Math. Soc., 210 (1975), 1-26. | MR 382181 | Zbl 0312.10022

b) (and M. Waldschmidt) - The algebraic independence of certain numbers to algebraic powers, Acta Arith., 32 (1976), 63-71. | MR 429777 | Zbl 0357.10018

c) On the Gel'fond-Fel'dman measure of algebraic independence, Proceedings of a Conference on "Transcendence Theory and its Applications", held at Cambridge in Lent term 1976, to appear (preprint, 21p.).

d) Pairs of polynomials small at a number to certain algebraic powers, Séminaire DELANGE, PISOT, POITOU, 17e année (1975/76) n° 11. | Numdam | Zbl 0351.10022

[2] J. Coates - Linear relations between 2πi and the periods of two elliptic curves, in "Diophantine approximations and its applications" (ed. by C.F. Osgood), Academic Press (1973), 77-99. | Zbl 0264.10022

[3] G.V. Čudnovskiĭ (Choodnovsky) - a) Algebraic independence of some values of the exponential function, [en russe], Mat. Zametki, 15 (1974), 661-672 ; [en anglais], Math. Notes, 15 (1974), 391-398. | MR 357337 | Zbl 0295.10027

b) A mutual transcendence measure for some classes of numbers, [en russe], Dokl. Akad. Nauk SSSR, 218 (1974), 771-774 ; [en anglais], Soviet Math. Dokl., 15 (1974), 1424-1428. {cf. Proc. of all Union Conference on Number Theory, Vilnius, (1974), 304-305.} | MR 364117 | Zbl 0305.10029

c) Some analytical methods in the theory of transcendental numbers, [en russe], Institute of Mathematics Ukrainian SSR Academy of Sciences, Preprint IM - 74 - 8, Kiev (1974), 48 p. ; Analytic methods in diophantine approximations, id., IM - 74 - 9, Kiev (1974), 52 p. | MR 434972

d) The Gelfond Baker method in problems of diophantine approximation, [en anglais], Colloquium on Number Theory (Bolyai Janos Math. Soc.), Debrecen, Oct. 1974 (Proceedings of the conference : North. Holland Publ. Company). {cf. Uspekhi Mat. Nauk, 31 (1976), n° 4.} | MR 441880 | Zbl 0337.10023

e) Algebraic independence of constants connected with the functions of analysis, [en anglais], Preprint, 8 p. {cf. Notices of the AMS, 22 (1975), A486 ; Dokl. Ukrainian SSR Academy of Sciences (1976), n° 8, 4p.}

f) Towards the Schanuel Hypothesis ; algebraic curves near the point Part I : general theory of coloured sequences., (33 p.). Part II : fields of finite type of transcendence and coloured sequences ; resultants, (23 p.), [en russe ; résumé en anglais], Preprint, Acta Math. Acad. Sci. Hungaricae, à paraître.

[4] N.I. Fel'Dman - Approximation of certain transcendental numbers, I, the approximation of logarithms of algebraic numbers, [en russe], Izv. Akad. Nauk SSSR, Ser. Mat., 15 (1951), 53-74 ; [en anlais], Amer. Math. Soc. Transl., (2) 59 (1966), 224-245. | MR 39768 | Zbl 0199.09605

[5] A.O. Gel'Fond - Transcendental and algebraic numbers, [en russe], GITTL, Moscou (1952) ; [en anglais], Dover, New York (1960). | MR 111736

[6] S. Lang - Introduction to transcendental numbers, Addison Wesley (1966). | MR 214547 | Zbl 0144.04101

[7] D.W. Masser - Elliptic functions and transcendence, Lecture Notes in Math., 437 (1975), Springer Verlag. | MR 371828 | Zbl 0312.10023

[8] Th. Schneider - Einführung in die transzendenten Zahlen, [en allemand], Springer (1957) ; [en français], Gauthier-Villars (1959). | MR 86842 | Zbl 0077.04703

[9] R. Tijdeman - An auxiliary result in the theory of transcendental numbers ; J. Number Theory, 5 (1973), 80-94. | MR 316395 | Zbl 0254.10027

[10] M. Waldschmidt - a) Nombres transcendants ; Lecture Notes in Math., 402 (1974), Springer Verlag. | MR 360483 | Zbl 0302.10030

b) Indépendance algébrique par la méthode de G. V. Čudnovskiĭ, Séminaire DELANGE, PISOT, POITOU (Groupe d'étude de théorie des nombres) 16e année (1974/75), n° G 8, 18 p. | Numdam | Zbl 0324.10031